May 12, 2020

I need a good Attorney, this is why

I can die using this drug and almost died trying to stop.

I have a serious problem that was started about 18 months ago in Florida by a family doctor. He prescribed to me a pain medication known as the Duragesic Patch, the generic is Fentanyl. At the time I was suffering from swelling and joint pain while seeing a specialist. My then family doctor quickly put me on Ultram (tramadol), then upped me to Percocet which graduated to the pain patch.

He told me with my husband present the patch was my best alternative to pills because you changed it every 3 days, he also warned me NOT to go online and read about it saying “the things you read online are always the bad version of something and are just to scare people”, so I didn’t. I had no clue what he was getting us into or what it would do to me almost 2 years down the road if I ran out, which I did.

Months into using the patch when I would need a prescription filled anywhere I had to have it filled I noticed the pharmacy staff was uneasy. It was difficult at best to get it filled if we traveled with John’s job and I would have to phone the doctor in Florida who would then have to speak to a pharmacist where ever we were sent employment wise then snail mail a prescription to our location.

We had insurance then so I didn’t even know 1 box of 5 patches cost $500 for name brand and $250 for generic. I didn’t know anything except using this patch, the 75mcg every 3 days gave me back the ability to walk without a cane in horrible pain. The pain in my joints and muscles had more than 6 times sent me to a local hospital and this patch afforded me back my life.

Ending up homeless about this same time it was hell to try to pay for these things but we did still not understanding what they were, we just knew they helped with my disease, for awhile anyways. What I didn’t know until we came here to New Hampshire and I ran out of patches one day, no insurance and no new doctor was my doctor in Florida would not or could not call me in my medicine because it is a NARCOTIC.

Duragesic isn’t just a NARCOTIC, it is stronger than MORPHINE. I did not know this or I would have NEVER used it. While staying in the car outside my husbands new employment in August, I ran out of my pain patches and didn’t give it much thought as it had been hot out and heat makes me 100% better. 24 hours after having no patch on my muscles started twitching, from my eyelids through my entire body to my toes nothing would stop twitching, then the horrid pain set in. A pain I had never felt before, stomach cramps, nausea, dizziness. It all hit me so fast and hard I had a convulsion I was told and ended up in the hospital in Exeter.

I know when it started I figured at first it was the chilly night air that had started it, cold air gives a similar effect but this was severe. That’s all I remember until the hospital where I awoke and they treated me like crap. They avoided me, two nurses whispered outside my door to each other when I asked them what happened, why was I here with an IV in my arm and where my husband was?

The Duragesic patch, aka junk, aka dope.

The doctor I now see in Newmarket explained to me the full definition of the drug, that it is a narcotic stronger than morphine with horrible side effects, the top one is death. It scared the crap out of me and I yelled at him “get me off of this sh**!”. I do not know if he was taken back that I didn’t know what it was or that I had been on it much too long, the recommended usage is no longer than 6 months tops. The doctor in Florida had made me an addict by keeping me on the stuff nearly 2 years.

You might also find the following article interesting - Applying for assistance while working? Don’t bother. :Home Is Where The Cars Parked

To suddenly stop using this drug can cause almost certain death as much as staying on it and I am afraid of my own body using it. The Newmarket doctor refuses to take me off it fearing the results if done wrong and referred me to a pain clinic in Rochester NH not soon enough to help me find a safe way to stop using this patch. Because of 1 doctor’s neglect I am an addict. I could die at anytime using the patch. Luckily while off our insurance I was able to be put on the Duragesic companies PAP or patient assistant program which pays for each box 100%.

Related Article: Physiological miscarriage **trigger warning** loss, trauma

We recently got our Anthem insurance back which now we must use to find me a specialist to back me slowly off a narcotic stronger than morphine nearly equal to Heroin. I have insomnia, I sweat 24-7, have no appetite, my vision has become so bad since using the patch I am now legally blind, my facial hair fell out including eyebrows and I have extreme headaches.

Do NOT ever use a new medication without doing what I should have done, researched it and asked questions and insist on answers.

It’s your life these people are playing with.

You might also find the following article interesting - Vogt Koyanagi Harada